Here's the situation. About 3 weeks or so ago I had my thyroid meds lowered, concurrently, I had a small groin pull. I seem to have developed tendinitis in my hip from a combination of aggravating the pull (kicked stuff HARD with the bad leg twice) and, I think, from lowering the thyroid meds. Tendons in my thumbs became painful during that time as well. Hypothyroid symptoms went nuts. I got my thyroid meds raised and the tendons in the hands and most hypo symptoms are decreasing.
The hip is not so good. Hurts pretty badly. I went to the doctor who referred me to PT. The Physical Therapist's office is on the second floor. I went up 2 stairs and then turned around and went up the elevator. Me using an elevator is a definite indication of the degree of pain I'm in!
The doc prescribed 20 mg pred for three days, 10 mg pred for three days and 800 mg of Ibuprofen. Here's the Addison's thing. She had no idea how or if I should take my hydrocortisone in addition to the pred burst. I highly doubt there's been any research on the subject. I'm nervous about this 20 mg of pred, it's equivalent to 80 mg of hydrocortisone. I will not waste the extra energy that's going to happen from this amount of steroid!! I'm already shaky and sweaty from it. I don't think I've ever had too much steroid before because this feels really weird. I hope I don't get super fat and mean from the pred, that's generally been the case when I've taken it before.
Anyhow, this is too much writing and probably boring to read. I have continued the streak (against my better judgement and the judgement of my husband but completely in agreement with the OCD part of me). It didn't feel good so I brought a cocktail along to the treadmill, some Ibuprofen on board and got it done.